# SDR DALA201904012068

- Difficulty date: March 26, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 49,806 hours, 21,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5653 PASSENGER CABIN FLOOR SUPPORT IS CORRODED AT F.S 1200 LBL 62. CORRECTIVE ACTION: REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS PER SRM. REPAIRED CHORD IAW B757 SRM.
